# SDR 98FDEA00076

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, BS 600, RBL 66, FRAME DAMAGED APPROXIMATELY 5 ABOVE FLOOR.  INSTALLED DOUBLER PER SRM 51-40-3.
